Spline-based sieve maximum likelihood estimation in the partly linear model under monotonicity constraints

Lu, Minggen . Journal of Multivariate Analysis 2010. 101 (10) :2528-2542

Locate this article in:

Bibtex

@article{CIS-248681,
  Author = {Lu, Minggen},
  Title = {Spline-based sieve maximum likelihood estimation in the partly linear model under monotonicity constraints},
  Journal = {Journal of Multivariate Analysis},
  Volume = {101},
  Number = {10},
  Year = {2010},
  Pages = {2528--2542},
  Keywords = {Monte Carlo, Empirical process, Generalized Rosen algorithm, maximal likelihood method, monotone $B$-splines}
}

Similar articles